Couldn't find what you looking for?

TRY OUR SEARCH!

can you take diet pills while taking synthroid

Loading...

Taking diet pills is not the best way to lose weight especially when you consider that you are taking medicine for thyroid gland. There are better and healthier ways to lose weight.

For example have you tried with some type of exercising? If you are not big fun of the gym there are some sports which can help you to lose weight. The best would be swimming because it involves all muscles. But any other sport activity is good as well. And you can call your friends or partner to join you so this doesn't have to be something so hard or impossible to do.

And you can always adjust your nutrition so this all together should be better than drinking diet pills. But if you insist on using them than at least consult with your doctor before trying anything on your own.

 
Reply

Loading...


I have the same question as you do, i workout everyday and before i had this thyroid problem i was 145lbs, i am 5'8 and now im 168lbs, i cannot lose any weight at all and i have been taking synthorid for a year, i never took any diet pills and i eat very healthy, i hate that everything i read says i need to change my diet and exersice to lose weight, well i have lived a healthy lifestyle and have never been one to not workout or eat right im 29yrs old and should not have to deal with this, its just crazy, I want to take diet pills to lose the weight i have gained due to this sickness
Reply

Loading...


i workout everyday and before i had this thyroid problem i was 145lbs, i am 5'8 and now im 168lbs, i cannot lose any weight at all and i have been taking synthorid for a year, i never took any diet pills and i eat very healthy, i hate that everything i read says i need to change my diet and exersice to lose weight, well i have lived a healthy lifestyle and have never been one to not workout or eat right im 29yrs old and should not have to deal with this, its just crazy, I want to take diet pills to lose the weight i have gained due to this sickness
Reply

Loading...